Vicks Nyquil Cough Syrup

$24.99

SKU: 062600231888 Category:

Description

Tylenol Rapid Release Gels are tough on pain, but gentle on your stomach, providing faster, effective relief. Tylenol Rapid Release Gels provide temporary relief of fever and minor aches and pains, including headaches, joint pain and back pain. Get effective relief for toothaches and menstrual related pains as well. Each gelcap contains 500 milligrams of acetaminophen, a pain reliever that also helps reduce fevers. Tylenol Rapid Release Gels have unique laser drilled holes that help release medicine fast!

Features:

Dissolves in seconds and relieves pain at rapid speed
Relief for headaches, back pain and joint pain, toothaches, menstrual pain
Reduces fevers
Unique laser drilled holes help release medicine fast
Prescribing information available to doctors and pharmacists upon request
Child resistant package

Dosage:

Do not take more than directed (see liver warnings) Adults and Children 12 years and older:
Take 1 gelcap every 4-6 hours
If pain or fever does not improve after 1 gelcap, take 2 gelcaps at next dose

Ingredients:

Medicinal ingredient (Each gelcap contains)
Acetaminophen, 500 mg
Purpose: Pain reliever, fever reducer

Non-medicinal ingredients:
Benzyl alcohol, butylparaben, carboxymethylcellulose sodium, corn starch, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, isopropyl alcohol, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, propylene glycol, propylparaben, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide

WARNING:

Do not take more than 4000 mg (8 gelcaps) in 24 hours
Do not use if carton is open or if bottle neck band or inner foil seal is missing or broken.
Store at 15 to 30?C. Avoid high humidity
Not a standard dosage unit product. Use only on advice of a doctor

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day
Symptoms of liver damage may include:
yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
skin reddening, blisters, or rash.
If any of these symptoms occur, stop use and seek medical help right away.

Do not use:
with any other drug containing acetaminophen, or if allergic to acetaminophen or any other ingredient in this product.

If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Ask a doctor or pharmacist before use if you:
have liver or kidney disease, take the blood thinning drug warfarin, are pregnant or breastfeeding

Stop use and ask a doctor if
pain lasts for more than 5 days, fever lasts for more than 3 days, or existing pain or fever worsen or if new symptoms appear.

KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.